Estimation and solution of linear rational expectations models using a polynomial matrix factorization
C. Ates Dagli and
John B. Taylor ()
Journal of Economic Dynamics and Control, 1984, vol. 8, issue 3, pages 341-348
References: Add references at CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6V85 ... b859903b98cae07c9d0c
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:dyncon:v:8:y:1984:i:3:p:341-348
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by Bullard J., Chiarella C., Dawid H., H. Hommes C., Klein P. and Otrok C.
More articles in Journal of Economic Dynamics and Control from Elsevier
Series data maintained by Zhang, Lei ().